논문KCI 등재
Strong laws of large numbers for weighted sums of negatively dependent random variables
2
조회
0
다운로드
5
인용
0
참고문헌
주제분류수학
초록
Abstract
For double arrays of constants $\{a_{ni}, ~ 1\leq i \leq k_n,~n\geq 1 \}$ and sequences of negatively orthant dependent random variables $\{X_n,~ n\geq 1\}$, the conditions for strong law of large number of $\sum_{i=1}^{k_n} a_{ni} X_i $ are given. Both cases $k_n \uparrow \infty$ and $k_n=\infty$ are treated.
참고문헌 (8)
- "Almost sure convergence theorems of weighted sumsof random variables", pp.5 377~ (1987)
- "Negative association of random variables withapplications", pp.295~ (1983)
- "On the strong law for asymptotically almostnegatively associated random variables", 34(3), pp.979~989 (2004)
- "Almost sure convergence for weighted sums of negativelyorthant dependent random variables", 42(5), pp.949~957 (2005)
- "Some concepts of dependence", 37, pp.1137~1153 (1966)
- "A note on the almost sure convergence of sums of negatively dependentrandom variables", pp.213~ (1992)
- "A strong law of large numbersfor arrays of rowwise negatively dependent random variables", 20(3), pp.643~656 (2002)
- "Limit theorems for sums and maxima of pairwise negative quadrant de-pendent random variables", 8(3), pp.249~253 (1995)
관련 논문AI추천
Strong laws for weighted sums of i.i.d. random variablesGuang-hui Cai대한수학회 · 대한수학회논문집2006 · 제21권 제4호Almost sure convergence for weighted sums of negatively orthant dependent random variables고미화, 김태성대한수학회 · 대한수학회지2005 · 제42권 제5호On the almost sure convergence of weighted sums of negatively associated random variables박성태, 백종일, 서혜영, 정성모대한수학회 · 대한수학회논문집2005 · 제20권 제3호Convergence of weighted sums for dependent random variablesDong-Xia Zhang, Han-Ying Liang, Jong-Il Baek대한수학회 · 대한수학회지2004 · 제41권 제5호Strong laws for weighted sums of i.i.d. random variables (II)성수학대한수학회 · 대한수학회보2002 · 제39권 제4호On the weak law for weighted sums indexed by random variables under negatively associated arraysDong-Myong Lee, Jong-Il Baek대한수학회 · 대한수학회논문집2003 · 제18권 제1호
이 간행물의 다른 논문 (13건)
Volume of $C^{1,\alpha}$-boundary domain in extended hyperbolic space김혁, 조윤희pp. 1143-1158An equality constrained least squares approach to the structural reanalysis장호종pp. 1159-1167A new biharmonic kernel for the upper half planeAli Abkarpp. 1169-1181On spin alternating group actions on spin 4-manifoldsXimin Liu, Kazuhiko Kiyonopp. 1183-1197On the $r$-th hyper-Kloosterman sums and its hybrid mean valueWenpeng Zhang, Tianping Zhangpp. 1199-1217
